MAUDE Adverse Event Report: Respironics, Inc. Trilogy Evo, Japan; Ventilator, Continuous, Facility Use

Respironics, Inc. Trilogy Evo, Japan; Ventilator, Continuous, Facility Use
Model Number RJP2110X16B
Medical Device Problem Codes Output Problem (3005); Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information that on 02sep2026 a visiting nurse reported that the trilogy evo ventilator¿s alarm silence button/touch panel was unresponsive.The representative guided the patient¿s mother through a forced shutdown and restart, but the touch panel remained unresponsive, preventing ventilation from being started.The mother was instructed to use an ambu bag and call emergency services if the patient¿s condition worsened.The representative visited the home and replaced the device with another unit of the same model, but its touch panel was also unresponsive.A visiting nurse subsequently assessed the patient, checked the device settings and alarms, and measured vital signs.No patient harm or ongoing equipment issues were identified, and the representative left the home.The device was returned to a service center for evaluation.The evaluation found that the reported issue was not duplicated by operational checking.The event log showed repeated e192 (sound silence button pressed) events, but e190 (sound silencing executed) was not recorded, indicating that the sound was not silenced and the issue was attributed to a software failure.The touch panel not responding issue was not confirmed by operational checking, and no related abnormality was observed in the device or event log.The display was replaced to prevent recurrence, the software was upgraded from 1.06.10.00 to 1.06.15.00, and final test, battery check, valve check, run-in tests, and cleaning confirmed that the unit operated properly.
 
Additional Manufacturer Narrative
The reported failure is accommodated in the product risk management file as being linked to hazard with description patient exposure to function / deterioration of function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.Dhr review was performed for the complaint device (b)(6).Review confirms that the device met the final acceptance criteria and was released for final distribution.

Brand Name
Trilogy Evo, Japan
Common Device Name
Ventilator, Continuous, Facility Use
Manufacturer (Section D)
Respironics, Inc.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
Respironics, Inc.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
+1(724)733-0200
MDR Report Key50930115
Report Number2518422-2026-046544
Device Sequence Number18518821
Product Code CBK
UDI-Device Identifier00606959051973
UDI-Public(01)00606959051973
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberRJP2110X16B
Device Catalogue NumberRJP2110X16B
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/04/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown